# SDR AALA20060480

- Difficulty date: July 22, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N399AN
- Make and model: Boeing 767323
- Aircraft serial: 25202
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BETWEEN ROWS 27HJ AND 30HJ INOPERATIVE.  RECONNECTED CONNECTOR PLUG AT SEATS 25HJ AND 28HJ FOR INOPERATIVE EMERGENCY LIGHTS BETWEEN ROWS 27HJ AND 30HJ. SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
